# SDR SWAA2022030325207

- Difficulty date: February 22, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE IN TOP OF FRAME AT STA. 907 RBL 8 IN AFT CARGO COMPARTMENT. / REPAIRED PER EA # 1-753-34194.
